# SDR P5CA9700318

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AND EXFOLIATION AT PANEL MOUNTING FLANGE ON LEFT WING UPPER LEADING EDGE OUTBOARD OF NR 2 PYLON.  REMOVED CORROSION, BLENDED, AND TREATED AREA PER BAC SRM 51-10-01 AND 51-10-02.
